学术探索
学术期刊
新闻热点
数据分析
智能评审
立即登录
ANNIHILATORS OF MODULES WITH A FINITE FREE RESOLUTION
被引:11
作者
:
VASCONCELOS, WV
论文数:
0
引用数:
0
h-index:
0
VASCONCELOS, WV
机构
:
来源
:
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY
|
1971年
/ 29卷
/ 03期
关键词
:
D O I
:
10.2307/2038576
中图分类号
:
O29 [应用数学];
学科分类号
:
070104 ;
摘要
:
引用
收藏
页码:440 / +
页数:1
相关论文
共 3 条
[1]
CODIMENSION AND MULTIPLICITY
[J].
AUSLANDER, M
论文数:
0
引用数:
0
h-index:
0
AUSLANDER, M
;
BUCHSBAUM, DA
论文数:
0
引用数:
0
h-index:
0
BUCHSBAUM, DA
.
ANNALS OF MATHEMATICS,
1958,
68
(03)
:625
-657
[2]
Kaplansky I., 1970, COMMUTATIVE RINGS
[3]
ON FINITELY GENERATED FLAT MODULES
[J].
VASCONCELOS, WV
论文数:
0
引用数:
0
h-index:
0
VASCONCELOS, WV
.
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY,
1969,
138
(APR)
:505
-+
←
1
→
共 3 条
[1]
CODIMENSION AND MULTIPLICITY
[J].
AUSLANDER, M
论文数:
0
引用数:
0
h-index:
0
AUSLANDER, M
;
BUCHSBAUM, DA
论文数:
0
引用数:
0
h-index:
0
BUCHSBAUM, DA
.
ANNALS OF MATHEMATICS,
1958,
68
(03)
:625
-657
[2]
Kaplansky I., 1970, COMMUTATIVE RINGS
[3]
ON FINITELY GENERATED FLAT MODULES
[J].
VASCONCELOS, WV
论文数:
0
引用数:
0
h-index:
0
VASCONCELOS, WV
.
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY,
1969,
138
(APR)
:505
-+
←
1
→